# SDR IPXA2024062585094

- Difficulty date: May 28, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 74,202 hours, 15,404 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Beam
- Part number: ARC05771
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B FLAP O/B HINGE PANEL SUPPORT FRAME IS CRACKED.  INSTALLED REPLACEMENT SUPPORT FRAME AT L/H WING O/B FLAP O/B HINGE PANEL REF. MD-11 SRM 51-35-01-OG-0.
